# SDR AALA20150726002

- Difficulty date: July 26, 2015
- Submitted: July 29, 2015
- Operation: Air carrier
- Aircraft: N918NN
- Make and model: Boeing 737823
- Aircraft serial: 33228
- Aircraft time: 7,835 hours, 3,100 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEN GEAR HANDLE PLACED IN THE UP POSITION, RED WARNING ON NOSE GEAR REMAINED ILLUMINATED.  RECYCLED THE GEAR HANDLE TO DOWN POSITION & ALL THREE INDICATION LIGHTS SHOWED GREEN.  DIVERTED, EMERGENCY DECLARED, AND LANDING UNEVENTFUL.  FOUND SENSOR S1015 GAP AT 0.075, OUT OF LIMITS IAW AMM 32-09-02-220-802, GAP OF 0.90 TO 0.110 .  ADJUSTED S1015 TARGET GAP.
